# SDR 9513539963

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47171
- Engine: Pwa JT8D9
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heat Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE FUEL HEAT SYSTEM CYCLED ON INTERMITTENTLY WHILE SELECTED OFF.  OIL TEMPERATURE EXCEEDED NORMAL LIMITS AND A PRECAUTIONARY ENGINE SHUTDOWN WAS ACCOMPLISHED.  THE FLIGHT RETURNED TO MEM LANDING WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FUEL HEAT VALVE AND CHANGED THE ENGINE OIL AND FILTER.  SYSTEM OPERATION WAS SATISFACTORY, AIRCRAFT RETURNED TO SERVICE.
